# SDR R61A2019041431376

- Difficulty date: March 31, 2019
- Submitted: April 14, 2019
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 39,378 hours, 23,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FR12 AND BL0, COCKPIT FLOOR STRUCTURE TO CROSSBEAM ANGLE FOUND CRACKED. COCKPIT FLOOR STRUCTURE TO CROSSBEAM ANGLE REPLACED IAW 51-41-01.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
